×

zbMATH — the first resource for mathematics

Produits aléatoires d’opérateurs matrices de transfert. (Random products of transfer matrices). (French) Zbl 0633.60014
We study the asymptotic behaviour of random products of Ruelle-Perron- Frobenius operators. We extend the previous work of Ruelle in the homogeneous case to the random case.

MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G.: Extensions of Jentzsch’s theorem. Trans. Am. Math. Soc. 85, 219–227 (1957) · Zbl 0079.13502
[2] Birkhoff, G.: Lattice theory, 3rd. edn., Amer. Math. Soc. 1967) · Zbl 0153.02501
[3] Bowen, R.: Equilibrium spaces and the ergodic theory of Anosov diffeomorphisms. Lect. Notes Math. vol. 470. Berlin Heidelberg New York: Springer 1975 · Zbl 0308.28010
[4] Derrienic, Y.: Sur le theorème ergodique sous-additif. C.R. Acad. Sci. 281A, 985–988 (1975)
[5] Evstigneev, I.V.: Positive matrix-valued cocycles over dynamical systems. Uspehi Math. Nauk. 29, 219–226 (1974) · Zbl 0314.28015
[6] Furstenberg, H., Kesten, H.: Products of random matrices. Ann. Math. Statist. 31, 457–469 (1960) · Zbl 0137.35501
[7] Ferrero, P.: Thèse CPT 81/P 1277. Université de Marseille 1981
[8] Keane, M.: Strongly mixing g-measures. Invent. Math. 16, 309–324 (1972) · Zbl 0241.28014
[9] Ledrappier, F.: Principe variationnel et systèmes dynamiques symboliques. Z. Wahrscheinlichkeitstheor. Verw. Geb. 30, 185–202 (1974) · Zbl 0281.62083
[10] Ledrappier, F., Walters, P.: A relativised variational principle for continuous transformations. J. Lond. Math. Soc. 16, 568–576 (1977) · Zbl 0388.28020
[11] Rohlin, V.A.: Lectures on the entropy theory of measure preserving transformations. Russ. Math. Surv. 22, 1–52 (1968) · Zbl 0174.45501
[12] Ruelle, D.: Statistical mechanics of a one dimensional lattice gas. Commun. Math. Phys. 9, 267–278 (1968) · Zbl 0165.29102
[13] Ruelle, D.: A measure associated with axiome A attractors. Am. J. Math. 98, 619–654 (1976) · Zbl 0355.58010
[14] Ruelle, D.: Thermodynamic formalism. New-York: Addision-Wesley 1978 · Zbl 0401.28016
[15] Walters, P.: Invariant measure and equilibrium states for some mappings which e pand distances. Trans. Am. Math. Soc. 236, 121–153 (1978) · Zbl 0375.28009
[16] Walters, P.: Ruelle’s operator theorem and g-measures. Trans. Am. Math. Soc. 214, 375–387 (1975) · Zbl 0331.28013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.